I was wondering if it is possible to get lghtheaded or dizzy and sick to my stomach approx a week before my menstrual cycle. I have noticed for maybe the past 3 cycles about a week before my period starts I have been almost like lightheaded or dizzy, its hard to explain, I do get nauseous too and I hate it! I am not sure if it is that or maybe anxiety just getting worse because of hormones, is that possible? I am scared and I need to know!
PMS symptoms are extremely variable, and almost every symptom has been described. I do suggest checking in with your regular doctor because the symptoms are severe enough to cause you anxiety. If they are menstrual-related, they might be alleviated by a medication such as Sarafem which is approved for treatment of PMS.
It might be helpful for your doctor if you keep a symptom diary documenting which symptoms are worse on which days of the cycle--sometimes there is an obvious relationship to the cycle, and other times it turns out there is not--this can be very helpful diagnostic information.
Whatever the case, worrying excessively will only make matters worse, so stay calm while you are collecting the information prior to your visit.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.